Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have reocurring swelling on toes. Looks bruised. Taking anti-flametry pills. Suggestions?

Hi, a few months ago my little toe swelled up (i dont remember bashing/stumping it)causing me a lot of pain it also was bruised a little down the side and it looks a bit like a little bunion . I went to the doctors, she thought it might have been foreign body (i wasn t too sure it was) she sent me for an X-ray and nothing, soon after it went down and now remains red skin and scarring. Now the 2nd little toe is now very swollen and feels bruised and I didn t bash that either, yet again went to the doctors and they just advised me to take anti-flametry pills and creams which I was doing beforehand, still no difference. Just now I think I have discovered a little bump on the next in toe(middle) not too sure at the moment Sorry if I have the incorrect speciality- I wasn t sure, Thanks
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
I would be pleased to answer your query .
thanks for the query posted.

Your symptoms are suggestive of a Vasculitis .
This is a small vessel vasculitis (inflammation of blood vessels in the skin) caused due to a variety of causes.
It can result in the swelling of the toes and bruise like appearance .
I would suggest that you should book an appointment with the Dermatologist and Rheumatologist to examine your foot clinically .
Other conditions like Gout will need to be ruled out .
Thanks and Take care.
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor